# SDR GTIA2024011537778

- Difficulty date: January 14, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N651NK
- Make and model: Airbus A320-232
- Aircraft serial: 8018
- Aircraft time: 20,085 hours, 8,995 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF SERVICE CHECK ON W/O 299696. FOUND L1,R1 & R2 DOOR ASSIST BOTTLES LOW IN PRESSURE-SERVICED DOOR ASSIST BOTTLES IAW AMM 52-10-00
